# SDR SWAA2017010410900

- Difficulty date: December 26, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 42,244 hours, 24,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 GALLEY MOUNTED EMERGENCY LIGHT COVER BROKEN.     R & R THE COVER IAW MM.
